# SDR SWAA2016071954065

- Difficulty date: July 19, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 38,293 hours, 22,503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR CLAMP LOOSE.  R & R GIRT BAR ASSEMBLY PER EA.
